# SDR IPXA2025032350582

- Difficulty date: December 29, 2024
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,068 hours, 16,992 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: A523706000000000
- Part serial: UH1634
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, FWD LOWER CARGO DOOR, AT LOCK HANDLE CUTOUT, IS DEFLECTED AND CRACKED METAL USED IN REPAIR .080 2024 T3 PO NUMBER SP1451826 .071 2024 T3 SNR LOT 02051639. COMPLETED REPAIR REF EO-92402-REQ3. CAT B REPAIR INSTALLED.
